Riv.Mat.Univ.Parma (7) 9 (2008)


Integral closure and normality of some classes of Veronese-type ideals

Pages 31-47
Received: 21 January 2008
Mathematics Subject Classification (2000): 13B22 - 05C99.

Abstract The combinatoric of the integral closure and the normality of special classes of Veronese-type ideals in the polynomial ring over a field in one set and two sets of variables are studied. Moreover we associate these monomial ideals to complete graphs and complete bipartite graphs with loops.

Home Riv.Mat.Univ.Parma